# SDR RRXA97067

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Misdrilled
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE, VISIT FOUND MISDRILLED HOLE IN FRAME AT Y=320 AND LONGERON 21 LEFT.  REMOVED FASTENERS, CLEANED IAW DAC DC-8 SRM 51-1-21 AND 51-1-20D.  FABRICATED AND INSTALLED REPAIR ANGLE AND SHIMS IAW DER APPROVED COTNEY ENGINEERING SKETCH C07-R12.
